# SDR CALA2019111601970

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 56,029 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311424320191
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR 20 NO. 7 STOP UPPER I/B HOLE HAS CRACK INDICATION ON THE INTERCOSTAL ON HAECO LCQ REF 9296085 SPEC A3NB-53-4-6054 AD RELATED AD 2015-05-02.   REMOVED & REPLACED WITH NEW INTERCOSTAL IAW A319 SRM 51-72-11, A 319 SRM 51-42-11 AT HAECO LCQ ON HANGAR NR 9296085
